# SDR AALA200801534

- Difficulty date: June 5, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Controller
- Part number: 833605A
- Condition: Inoperative
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX INFLIGHT T1023/05JUN AUS TO SJC.  DURING SLAT RETRACTION SLAT DISAGREE LIGHT ILLUMINATED.  LANDED PHX WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
